# SDR SIMA0204

- Difficulty date: January 20, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001007
- Part serial: 1115
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

MAF - FLT 3555 - DURING DESCENT, CAPTAINS YOKE PITCH TRIM SWITCH FAILED.  AIRCRAFT WAS FERRIED TO ABI FOR REPAIR.  HSCU WAS REMOVED AND REPLACED.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
